# SDR SWAA2023010983277

- Difficulty date: December 19, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 33,907 hours, 15,457 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN IS CRACKED AT PANEL 667AT O/B VORTEX GENERATOR ATTACHED RIVET<[01] LOCATED AND DRILLED NEW PANEL 667AT PER REF SRM 51-40-05-0G-0;[02] VERIFIED STEP 1. OK TO TREAT AND PRIME HOLES.;[03] TREATED AND PRIMED HOLES PER REF AMM 51-21-41-370-802 AND AMM 51-21-72-370-804;[04] REMOVED VORTEX GENERATOR AND REINSTALLED ON NEW PANEL 667AT (2EA) PER REF SRM 51-40-02-0G;[05] REMOVED VORTEX GENERATOR AND REINTALLED ON NEW PANEL 667AT (2EA) PER REF SRM 51-40-02-0G-0;[06] VERIFIED STEP 3 AND CORRECTED STEP 5.;[07] OK TO TOPCOAT PANEL;[08] APPLIED TOP COAT ON NEW PANEL 667AT IRW AMM 51-21-73-370-804;[09] VERIFIED STEP 8; COMPLETE
